| Model Number |
453564241901 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that the live portion of the system pauses for a second, then the sweep speed changes from 25 to 100.The device was in use on a patient.There was no report of patient or user harm.
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.